# SDR UALA2012100905724

- Difficulty date: October 8, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,621 hours, 15,119 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STARBOARD (NR 2) SAILPLANE HAS A RIVET MISSING ON OUTWARD SIDE.  NON LEADING EDGE FASTENER.  3RD FROM L/E.  RIVET NOT LOOSE.  STEM MISSING.  OTHER FASTENERS NOT LOOSE.  MAX 5 FLT CYCLES FOR REPLACEMENT PER AMM.  SECURED FASTENER ON NR 2 SAILTAIL.
